# SDR AALA202310038122

- Difficulty date: October 2, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N890NN
- Make and model: Boeing 737823
- Aircraft serial: 31143
- Aircraft time: 33,669 hours, 14,327 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR EXTERIOR HANDLE WILL NOT STAY IN THE RETRACTED POSITION. REMOVED AND REPLACED HANDLE SHAFT SPRING ON L1 DOOR. PER AMM 52-11-11. FUNCTIONAL CHECK GOOD.
